# SDR DXTA200906043879

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N819QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600786
- Aircraft time: 557 hours, 477 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT MLG DOWN AND LOCKED LIGHT (GREEN) NOT ILLUMINATED WITH THE GEAR DOWN AND RED UNLOCKED/UNSAFE LIGHT IS ILLUMATED. TROUBLESHOT TO BROKEN LT GEAR DOWNLOCK WIRES. REPAIRED BROKEN WIRES. JACKED AIRCRAFT AND CYCLED GEAR. ALL OPS AND CLEARANCE CHECKS GOOD. ALL WORK DONE IAW MM 32-31-04.
